| Model Number |
11460-010T |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported that some heel warmers are spontaneously popping when activating on the nicu floor on hands and clothing of nurses.No injury occurred.No additional information was provided when requested.
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
Additional Manufacturer Narrative
13 samples were received for evaluation and were visually inspected for any defects.From the investigation, no holes, tunnels, or voids in the seal of the inner bubble were detected, therefore the root cause is unknown.Device history record (dhr) of the complaint lot was reviewed.The lot was inspected and released in compliance with all requirements.Cardinal health will continue to monitor and trend all similar reported product related issues.